# SDR FDEA2019052431121

- Difficulty date: May 23, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT STATION XOS 669 BEADED DOUBLER   FOUND CRACKED REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT STATION   XOS 669 BEADED DOUBLER AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
